RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2018, том 14, номер 2, страницы 197–213 (Mi jmag697)  

Non-differentiable functions defined in terms of classical representations of real numbers

S. O. Serbenyuk

Institute of Mathematics of the National Academy of Sciences of Ukraine, 3 Tereschenkivska St., Kyiv, 01004, Ukraine

Аннотация: The present paper is devoted to the functions from a certain subclass of non-differentiable functions. The arguments and values of the considered functions are represented by the $s$-adic representation or the nega-$s$-adic representation of real numbers. The technique of modeling these functions is the simplest as compared with the well-known techniques of modeling non-differentiable functions. In other words, the values of these functions are obtained from the $s$-adic or nega-$s$-adic representation of the argument by a certain change of digits or combinations of digits. Integral, fractal and other properties of the functions are described.

Ключевые слова и фразы: nowhere differentiable function, $s$-adic representation, nega-$s$-adic representation, non-monotonic function, Hausdorff–Besicovitch dimension.

DOI: https://doi.org/10.15407/mag14.02.197

Полный текст: PDF файл (388 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 26A27, 11B34, 11K55, 39B22
Поступила в редакцию: 09.05.2017
Исправленный вариант: 17.07.2017
Язык публикации: английский

Образец цитирования: S. O. Serbenyuk, “Non-differentiable functions defined in terms of classical representations of real numbers”, Журн. матем. физ., анал., геом., 14:2 (2018), 197–213

Цитирование в формате AMSBIB
\RBibitem{Ser18}
\by S.~O.~Serbenyuk
\paper Non-differentiable functions defined in terms of classical representations of real numbers
\jour Журн. матем. физ., анал., геом.
\yr 2018
\vol 14
\issue 2
\pages 197--213
\mathnet{http://mi.mathnet.ru/jmag697}
\crossref{https://doi.org/10.15407/mag14.02.197}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag697
  • http://mi.mathnet.ru/rus/jmag/v14/i2/p197

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:70
    Полный текст:16
    Литература:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021